Format

Send to

Choose Destination
J Cutan Pathol. 2019 Jun 29. doi: 10.1111/cup.13537. [Epub ahead of print]

Lobular neutrophilic panniculitis associated with DNA methyltransferase inhibitors in the treatment of myeloid disease.

Author information

1
Department of Dermatology, Yale University School of Medicine, New Haven, CT 06510.
2
Department of Pathology, Yale University School of Medicine, New Haven, CT 06510.
3
Internal Medicine (Hematology and Oncology), Yale University School of Medicine, New Haven, CT 06510.

Abstract

Cutaneous toxicities to DNA methyltransferase inhibitors are variable and include localized injection site reactions, ecchymoses, maculopapular eruptions, and neutrophilic dermatoses including pyoderma gangrenosum, Sweet syndrome, and neutrophilic eccrine hidradenitis. This series describes two patients diagnosed with lobular neutrophilic panniculitis arising during treatment of acute myelogenous leukemia with "hypomethylating drugs," including the first report of its occurrence with a next-generation agent. Differential diagnoses, histopathologic characteristics, treatment considerations, and proposed pathogenesis will be discussed. This article is protected by copyright. All rights reserved.

KEYWORDS:

DNA methyltransferase inhibitors; acute myelogenous leukemia; lobular neutrophilic panniculitis

PMID:
31254406
DOI:
10.1111/cup.13537

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center